# SDR 06FDEA0585

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 REPAIRS LOCATED ON UPPER SURFACE OF RT WING AFT OF NR 6 L/E, STA 546.  REPAIRS REQUIRE EVALUATION FOR MAJOR MINOR DETERMINATION AND IF REPAIRS WERE ACCOMPLISHED USING FAA APPROVED DATA.
